# SDR ASAA2023052443338

- Difficulty date: May 24, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 35,404 hours, 11,195 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 403CH1
- Condition: Faulted
- Location: Cockpit
- Part time: 37,739 hours, 12,006 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAS/ MACH LED DISPLAY BURNT OUT PIXES ON MCP PANEL. GROUNDED - YES. REMOVED & REPLACED MODE CONTROL PANEL REF B737-900 AMM 22-11-34.
